×

zbMATH — the first resource for mathematics

Geometric structure in the representation theory of \(p\)-adic groups. (English. Abridged French version) Zbl 1128.22009
Summary: We conjecture the existence of a simple geometric structure underlying questions of reducibility of parabolically induced representations of reductive \(p\)-adic groups.

MSC:
22E50 Representations of Lie and linear algebraic groups over local fields
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Aubert, A.-M.; Plymen, R.J., Plancherel measure for \(\operatorname{GL}(n, F)\) and \(\operatorname{GL}(m, D)\): explicit formulas and Bernstein decomposition, J. number theory, 112, 26-66, (2005) · Zbl 1063.22015
[2] Aubert, A.-M.; Baum, P.; Plymen, R.J., The Hecke algebra of a reductive p-adic group: a geometric conjecture, (), 1-34 · Zbl 1120.14001
[3] A.-M. Aubert, P. Baum, R.J. Plymen, Geometric structure in the principal series of the p-adic group G2, preprint, 2007
[4] Baum, P.; Connes, A., The Chern character for discrete groups, (), 163-232
[5] Bernstein, J., Representations of p-adic groups, notes by K.E. rumelhart, (1992), Harvard University
[6] Bernstein, I.N.; Zelevinsky, A.V., Induced representations of reductive p-adic groups I, Ann. sci. E.N.S., 4, 441-472, (1977) · Zbl 0412.22015
[7] Brodzki, J.; Plymen, R.J., Complex structure on the smooth dual of \(\operatorname{GL}(n)\), Documenta math., 7, 91-112, (2002) · Zbl 1012.22031
[8] Eisenbud, D.; Harris, J., The geometry of schemes, (2001), Springer
[9] Harris, M.; Taylor, R., The geometry and cohomology of some simple Shimura varieties, () · Zbl 1036.11027
[10] Muić, G., The unitary dual of p-adic G2, Duke math. J., 90, 465-493, (1997) · Zbl 0896.22006
[11] Ram, A., Representations of rank two affine Hecke algebras, (), 57-91 · Zbl 1062.20006
[12] Waldspurger, J.-L., La formule de Plancherel pour LES groupes p-adiques d’après harish-chandra, J. inst. math. jussieu, 2, 235-333, (2003) · Zbl 1029.22016
[13] Zelevinsky, A.V., Induced representations of reductive p-adic groups II, Ann. sci. école norm. sup., 13, 154-210, (1980) · Zbl 0441.22014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.